MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 64812130
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices listed in this event: catalog: 64812110, description: mrhk femoral bushing, lot: ldj297.Catalog: 64812120, description: mrh axle, lot: ctd2289.Catalog: 64813216, description: mrhk tib ins 16mm xs/s s1/s2, lot: ldh806.Catalog: 64812110, description: mrhk femoral bushing, lot: ldj296.Catalog: 64812100, description: mrh tib rot comp xs-xl, lot: 57091.Catalog: 64812140, description: mrhk tibial sleeve, lot: lco607.Catalog: 5560-s-212, description: tri cemented stem 12mmx100mm, lot: n5t37n.Catalog: 64813111, description: mrh tibial b/plt keel sml 2, lot: ec4pr.Catalog: 64952030, description: gmrs dist fem comp std l 65mm, lot: ec3tx.Catalog: 6197-9-001, description: simplex p with tobramycin 1 pack, lot: mju089.Catalog: 6197-9-001, description: simplex p with tobramycin 1 pack, lot: mku104.At this time, it cannot be determined which, if any of the reported devices may have caused or contributed to the patient's experience.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
As reported: "patient had complained of some pain.[surgeon] examined implants, and patient's femur and tibia were solid [well-fixed].He exchanged the bushings, liner, rotating hinge bumper and sleeve.The sleeve did show some darkening of implant from rotating hinge activity".Patient is very active (works standing up every day).Surgeon does not know cause of pain and will refer the patient to a larger institution if pain is not resolved.

Brand Name
MRHK BUMPER INSERT - NEUTRAL
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8253365
Report Number0002249697-2019-00208
Device Sequence Number19380548
Product Code KRO
UDI-Device Identifier07613327045260
UDI-Public07613327045260
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2018
Device Catalogue Number64812130
Device Lot NumberLDJ108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight54